MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, CVS KETONE 50CT
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 05-may-2022 to ensure the replacement product resolved the initial concern - able to establish contact with customer who stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for the ketone test strips.Customer stated that the package was not opened or damaged when received.Customer stated the test strip vial was sealed and when she opened it, the color on the test strip pad was blue in color instead of beige.Customer did not perform any test using the test strips.The customer feels well and did not report any symptoms and medical attention related to the use of the product was not reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 26-july-2022: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: ketone test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Most likely underlying root cause: mlc-050: manufacturing or packaging process caused malfunction of user's test strip.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14454861
Report Number1000113657-2022-00292
Device Sequence Number5050600
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/23/2023
Device Model NumberSTRIP, CVS KETONE 50CT
Device Lot NumberAY625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date04/21/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown